Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

4 year old suffer from respiratory allergy. Have cough. On budocort inhaler and cough syrups. Proper medication?

My 4year 2Months 15Days baby Girl is suffering from Respiratory Allergy or something like that. for the last One year or more she to getting sick every 15-20days with spasm cough. Doctor says this is due to the pollution & her age and had prescribed for Inhaler Budocort 100 & Levoline (SOS) with other antiboitics ; Romilast & cough Syrups. Is this ok or should I try something else. Secondly as she is using BUDOCRT 100 from July 2012, will it continue or may last till her immunity builds up. Please advice.
Asked On : Fri, 12 Apr 2013
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it is okay
no need to change
i advise you to stop milk and milk products till 8 years of life till she gets full immunity
Answered: Sat, 13 Apr 2013
I find this answer helpful
Ayurveda Specialist Dr. Pawan Pandey's  Response
budecart can be with drawn. if recurrence occur then again can be started. you can give syp septillin manfactured by himalaya for enhancing immunity.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor